RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 10, Pages 15–25 (Mi ivm9286)  

From the integral estimates of functions to uniform and locally averaged

R. A. Baladai, B. N. Khabibullin

Bashkir State University, 32 Z. Validi str., Ufa, 450076 Russia

Abstract: Problems of pointwise estimates from above of a function or its averages often arise in the function theory under known integral restrictions on the growth of this function. We offer an approach to such problems based on the integral Jensen inequality with the convex function.

Keywords: holomorphic function, average value, convex function, (pluri-)subharmonic function, $\overline\partial$-problem, integral Jensen's inequality, measure space.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00024_a


Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:10, 11–20

Bibliographic databases:

UDC: 517.552
Received: 16.05.2016

Citation: R. A. Baladai, B. N. Khabibullin, “From the integral estimates of functions to uniform and locally averaged”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 10, 15–25; Russian Math. (Iz. VUZ), 61:10 (2017), 11–20

Citation in format AMSBIB
\Bibitem{BalKha17}
\by R.~A.~Baladai, B.~N.~Khabibullin
\paper From the integral estimates of functions to uniform and locally averaged
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 10
\pages 15--25
\mathnet{http://mi.mathnet.ru/ivm9286}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 10
\pages 11--20
\crossref{https://doi.org/10.3103/S1066369X17100036}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413671000003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030857217}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9286
  • http://mi.mathnet.ru/eng/ivm/y2017/i10/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:89
    Full text:21
    References:16
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020